# SDR SWAA2023050520683

- Difficulty date: March 24, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR HARDWARE OF GIRT BAR FITTING AT AFT GALLEY AREA 2023-212496<[01] REPLACED ENTRY DOOR HARDWARE OF GIRT BAR FITTING AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] REPLACED ENTRY DOOR HARDWARE OF GIRT BAR FITTING AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801
